Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on connectedness in topological rings


Authors: J. Gil de Lamadrid and J. P. Jans
Journal: Proc. Amer. Math. Soc. 8 (1957), 441-442
MSC: Primary 21.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087883-7
MathSciNet review: 0087883
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 21.0X

Retrieve articles in all journals with MSC: 21.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087883-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society